I was working out hard on the tread mill, and later I felt a sharp pain in what felt like my right testicle. It went away however my right testicle swelled and I felt pains in what would seem to be my bladder. I went to the Doctor and he gave my Biaxin for 10 days (2 pills). I felt better though not completely free, though the medicine was gone. It came right back, with a swollen right testicle. I was then given 500 mg of Cephelix (Keflex) - 100 pills (4 times a day). While I feel 90% better, and my testicle is normal again, I still experience some pain in what seems to be the bladder above my penis, below my belt line, and inside my body (in that area). Is there any harm in continuing antibiotics? Is it common for the pain to remain after the bacteria is gone (they found a coliform bacteria in a urinanalysis)? Is this a stubborn bacteria?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.